# SDR SWAA2015101945049

- Difficulty date: September 17, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 81,901 hours, 65,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO FLOORBEAM, ATTACH ANGLE CORRODED AT BS 986, BETWEEN STRINGER 17R - 18R.  R & R ANGLE IAW SRM & DWG.
